World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Reviews in Mathematical Physics cover

Volume 18, Issue 01 (February 2006)

No Access
ON THE NOTION OF CONDITIONAL SYMMETRY OF DIFFERENTIAL EQUATIONS
  • Pages:1–18

https://doi.org/10.1142/S0129055X06002553

No Access
QUANTUM STATE ESTIMATION AND LARGE DEVIATIONS
  • Pages:19–60

https://doi.org/10.1142/S0129055X06002565

No Access
GENERALIZED EIGENVECTORS FOR RESONANCES IN THE FRIEDRICHS MODEL AND THEIR ASSOCIATED GAMOV VECTORS
  • Pages:61–78

https://doi.org/10.1142/S0129055X06002589

No Access
ON THE HERMITICITY OF q-DIFFERENTIAL OPERATORS AND FORMS ON THE QUANTUM EUCLIDEAN SPACES formula
  • Pages:79–117

https://doi.org/10.1142/S0129055X06002590